Header menu link for other important links
X
Ideals in B1(X) and residue class rings of B1(x) modulo an ideal
, A. Mondal
Published in Universitat Politecnica de Valencia
2019
Volume: 20
   
Issue: 2
Pages: 379 - 393
Abstract
This paper explores the duality between ideals of the ring B1(X) of all real valued Baire one functions on a topological space X and typical families of zero sets, called ZB-filters, on X. As a natural outcome of this study, it is observed that B1(X) is a Gelfand ring but non-Noetherian in general. Introducing fixed and free maximal ideals in the context of B1(X), complete descriptions of the fixed maximal ideals of both B1(X) and B1*(X) are obtained. Though free maximal ideals of B1(X) and those of B1*(X) do not show any relationship in general, their counterparts, i.e., the fixed maximal ideals obey natural relations. It is proved here that for a perfectly normal T1 space X, free maximal ideals of B1(X) are determined by a typical class of Baire one functions. In the concluding part of this paper, we study residue class ring of B1(X) modulo an ideal, with special emphasize on real and hyper real maximal ideals of B1(X). © AGT, UPV, 2019.
About the journal
JournalApplied General Topology
PublisherUniversitat Politecnica de Valencia
ISSN15769402